Panadol Cough and C provides non-drowsy, 2-in-1 multisymptomatic relief from:
- Chesty cough
- Colds, chills and flu
- Blocked nose
- Sinus
- Sore throat
- Catarrh
- Aches and pains
Active ingredient: 250mg Paracetamol, 5mg Phenylephrine HCI, 100mg Guaiphenesin